# SDR CA050216010

- Difficulty date: September 11, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,209 hours
- Engine: Allsn 250C20
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Hanger Assy
- Condition: Rotated
- Location: Cooler Blower
- Component: Cooler Blower, Bell
- Component part number: 206061432001
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A HIGH FREQUENCY VIBRATION.  UPON INVESTIGATION, THE BEARING IN THE FORWARD HANGER ASSEMBLY OF THE OIL COOLER BLOWER WAS FOUND TO BE ROTATING.  BLOWER ASSEMBLY REPLACED.
